Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012, Article ID 850608, 12 pages
http://dx.doi.org/10.1155/2012/850608
Research Article

On Complete Moment Convergence of Weighted Sums for Arrays of Rowwise Negatively Associated Random Variables

School of Mathematics and Computer Science, Anhui Normal University, Wuhu 241003, China

Received 8 May 2012; Revised 29 July 2012; Accepted 13 August 2012

Academic Editor: Shein-chung Chow

Copyright © 2012 Mingle Guo and Dongjin Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mingle Guo and Dongjin Zhu, “On Complete Moment Convergence of Weighted Sums for Arrays of Rowwise Negatively Associated Random Variables,” Journal of Probability and Statistics, vol. 2012, Article ID 850608, 12 pages, 2012. https://doi.org/10.1155/2012/850608.